# SDR QXEA0002881

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 2,917 hours, 4,091 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11300105
- Part serial: DCL43093
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,212 hours, 18,537 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- AS AIRCRAFT WAS LEVELING OFF IN CRUISE NOSE GEAR DOORS UNLOCKED.  ASSOCIATED AMBER AND RED LIGHTS CAME ON.  AFTER THREE SECONDS LIGHTS EXTINGUISHED AND GEAR APPEARED TO BE UP AND LOCKED.  AIRCRAFT RETURNED TO SEA WITHOUT INCIDENT.  INSPECTED RIGHT AND LEFT UPLOCK ACTUATORS FOR MAIN NOSE GEARS.  LEFT UPLOCK HOOK ASSEMBLY HAS EXCESSIVE PLAY.  INSTALLED SERVICEABLE LEFT UPLOCK ACTUATOR ASSEMBLY.  NOSE LANDING GEAR PROXIMITY SWITCH RIGGING OK.  PERFORMED GEAR SWINGS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
